The use of ibuprofen or paracetamol have serious consequences. There is a high risk of stomach bleeding. In 40 percent of the cases medications are unnecessary! Don’t forget that!
Before you take painkillers to bring down the temperature you should consider whether it is really necessary, because the excessive use of drugs can have fatal consequences! It is estimated that in the USA, due to the irrational use, medicines annually kill about 750 people, which is almost the same number of people killed in traffic accidents.
“Aspirin”, “ibuprofen”, “flugalin”, “voltaren” and the like, are used for the pain, fever, myalgia, dysmenorrhea, headache.
It has been shown that in most patients who used medicines regularly and for a long time, there is a bleeding in the mucosa of the stomach and intestines.
With 50 percent of creating small lesions (erosion), and in every fifth incurred a boil – warns Professor Dr. Nikola Milinić, professor at the School of Medicine, Head of the Department of Gastroenterology and Hepatology, University Hospital Center “Bežanijska kosa.” – These drugs can be either useful or harmful, and sometimes both. While medicines can take away the pain, calm inflammation, reduce fever they can also cause life-threatening bleeding. These drugs are relatively safe, but the widespread use makes it to the big number of adverse reactions.
And at least a dose of some pain medication can cause serious side effects, and that increases potential risk for mortal outcome. Side effects should completely dissapear within 48 to 72 hours after stopping the drug. The most vulnerable group are patients from 65 to 80 years, who already have a chronic illness and have the most need to take these drugs.
In order to avoid adverse effects or reduce them to minimum it is necessary, according to our source, that the pain medication are used on the right way, which means: use the lowest doses and do not combine multiple medicines!